MAUDE Adverse Event Report: XTRALLUX, LLC XTRALLUX; HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE

XTRALLUX, LLC XTRALLUX; HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE
Model Number XTRALLUX TURBO PRO
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 01/06/2026, xtrallux received communication that while a user was cleaning their device, they claimed there was a burn in the plastic cover.
 
Additional Manufacturer Narrative
The device was returned on 01/09/2026, and upon receipt of the device and visual inspection, there was evidence of extensive physical damage to both the laser dome shell and board assembly.The damage observed on the device could present an electrical safety hazard and the user was informed that the device is no longer safe to operate in its current condition.There were no signs of a "burn" as reported, thus the complaint was unconfirmed.The root cause is user damage.Within the device's ifu, which was reviewed by the fda through the 510(k) review process, states "care should be taken to protect the integrity of the device.It is recommended to keep your xtrallux device in its protective storage case between uses to prevent accidental damage and avoid excess wear and tear.Take care when removing cables from power sources, gently unplugging cables without exerting excess tension on device cables".The ifu also warns users to not operate the device if any components are damaged, and to not exert excessive force as it can cause damage.The risk is captured in the device's risk assessment and determined to be acceptable.

Brand Name
XTRALLUX
Common Device Name
HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE
Manufacturer (Section D)
XTRALLUX, LLC
7260 nw 58 street
miami FL 33166
Manufacturer (Section G)
XTRALLUX, LLC
7260 nw 58 street
miami FL 33166
Manufacturer Contact
frances pina-brea
7260 nw 58 street
miami, FL 33166
MDR Report Key24270427
Report Number3025432379-2026-00001
Device Sequence Number21500243
Product Code OAP
UDI-Device Identifier00860007783432
UDI-Public(01)00860007783432
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberXTRALLUX TURBO PRO
Device Lot NumberXTR231100011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown